# SDR SWAA2023082291674

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 56,762 hours, 34,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS L1 &R1 BATTERY PACK INOP<[01] R&R BATTERY PACK FOR EMERGENCY LIGHTS R1&R2 M-01674 PER 33-51-06 .OPS CHK GOOD .
